# SDR PLGA000902

- Difficulty date: September 2, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N360BE
- Make and model: Saab 340B
- Aircraft serial: 340B287
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Part number: 2316M412
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4742 - BOS-BTV - DURING TAXI INTO BTV, CREW NOTED A BURNING SMELL IN THE COCKPIT COMING FROM THE F/O''S WIPER SYSTEM.  THE CREW ATTEMPTED TO SHUT THE F/O''S WIPER OFF AND THE SWITCH TURNED 360 DEGREES.  THE DE-ENERGIZED THE SYSTEM BY PULLING THE CB AND THE SMELL WENT AWAY.  PASSENGERS DEPLANED WITHOUT INCIDENT.  MAINTENANCE FOUND THE ROTARY SWITCH INOPERATIVE.  MAINTENANCE REPLACED IT AND M.E.L.ED THE LOW MODE.  THE AIRCRAFT HAS RETURNED TO SERVICE.  (M)
